# SDR AALA20030893

- Difficulty date: August 21, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 5981115
- Condition: Cut
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFT APPROX 1 HOUR OF FLIGHT CENTER HYD QTY EICAS MSG DISPLAYED.  PUMPS SELECTED OFF IAW PROCEDURE STOPPED FLUID LOSS AT .40.  UPON INSPECTION, FOUND DPI FOR ADP PRESS MODULE LOOSE WITH A CUT O-RING.  REPLACED O-RING, NO LEAKS NOTED.  SERVICED CTR HYDRAULIC QUANTITY TO FULL.  (M)
